# SDR KCSA081117

- Difficulty date: February 26, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747209B
- Aircraft serial: 22447
- Aircraft time: 86,589 hours, 20,860 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN IS CORRODED AT STA 2015, ABOVE STR 47R.
